# SDR COMA9860031

- Difficulty date: January 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7072
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 1603662
- Condition: Failed
- Location: Apu
- Stage of operation: CR
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

APU OIL TEMP CAUTION INDICATION.  REPLACED THE OIL COOLER.
